# SDR WX0A2025111432634

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N276NV
- Make and model: Airbus A320-214
- Aircraft serial: 8671
- Aircraft time: 16,178 hours, 7,964 cycles
- System (JASC): 4990 · APU Oil System
- Part: Lubrication Unit
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) ODOR REPORTED BY CABIN ON DECENT TO LANDING.  PERFORMED LEVEL 1 DECONTAMINATION PER TASK CARD A32X-21-000-001 WITH ENGS ONLY.  PERFORMED LEVEL A DECONTAMINATION OF ECS IAW AMM 21-00-00-615-802-A. NO ODOR NOTED.   WHILE PERFORMING TC 05-000-011, APU FOUND TO BE LEAKING IN INLET. IAW TSR-1848 APU LUBE MODULE REQUIRES REPLACEMENT. REMOVED APU LUBE MODULE REF AMM 49-91-45-000-003-A. INSTALLED NEW APU LUBE MODULE IAW AMM 49-91-45-400-003-A AND REINSTALLED FCU IAW AMM 49-32-11-400-003-A. OPS AND LEAK CHECK GOOD.
